MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 25MM VERSA-DIAL TAPER ADAPTOR; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. 25MM VERSA-DIAL TAPER ADAPTOR; SHOULDER, PROSTHESIS
Model Number 118000
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Joint Dislocation (2374)
Date of Event 05/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Bearing +3 mm retentive thickness 36 mm diameter cat: 110031426 lot: 64465284.Comp lk scr 3.5hex 4.75x30 st cat: 180553 lot: 791810.Comp rvrs shldr glnsp std 36mm cat: 115310 lot: 662660.Comp rvrs 25mm bsplt ha+adptr cat: 010000589 lot: 564600.Comp rvs cntrl 6.5x30mm st/rst cat: 115396 lot: 100840.Comp lk scr 3.5hex 4.75x25 st cat: 180552 lot: 792150.Comp primary stem 9mm mini cat: 113629 lot: 170250.Bearing standard 36 mm diameter cat: 110031424 lot: 64510457.Mini tray std cocr +3 offset cat: 110031402 lot: 64512179.Comp rvrs 25mm bsplt ha+adptr cat: 010000589 lot: 564600.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-01534, 0001825034-2023-01301.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient fell and the glenosphere was dislocated.The bearing was found to be worn.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
It was reported that a patient fell causing disassociation between the taper adapter and the baseplate.After the fall and before the revision occurred, the baseplate was wearing on the poly which caused an abnormal wear pattern.The baseplate wore down to the humeral tray leading to metal on metal wear.Debris of the metal on metal wear is present on the poly.The complications were indicated as being the result of the fall with no concerns or allegations prior.As this is an upper extremity implant, it would not have caused/contributed to the fall and subsequent complications.This complaint will be considered not reportable as the device is not related to the event.This subform will be voided as the taper adapter is captured under medwatch 0001825034-2023-01301, if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
25MM VERSA-DIAL TAPER ADAPTOR
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17108216
Report Number0001825034-2023-01300
Device Sequence Number6243896
Product Code KWS
UDI-Device Identifier00880304531048
UDI-Public(01)00880304531048(17)291103(10)741600
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K202232
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number118000
Device Catalogue Number118000
Device Lot Number741600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale